Limit theorems for the typical Poisson-Voronoi cell and the Crofton cell with a large inradius

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2005, 33 (4), pp.1625-1642
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00262208
Contributeur : Pierre Calka <>
Soumis le : mardi 11 mars 2008 - 10:58:04
Dernière modification le : mardi 10 octobre 2017 - 11:22:03

Identifiants

  • HAL Id : hal-00262208, version 1

Collections

Citation

Pierre Calka, Tomasz Schreiber. Limit theorems for the typical Poisson-Voronoi cell and the Crofton cell with a large inradius. Annals of Probability, Institute of Mathematical Statistics, 2005, 33 (4), pp.1625-1642. 〈hal-00262208〉

Partager

Métriques

Consultations de la notice

116